# SDR SWIA200515547

- Difficulty date: September 4, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 22,434 hours, 32,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED LIGHT INOP IN FLOOR LEVEL LIGHTING OVER ROW 6.  REPLACED LIGHT SOCKET ON FLOOR LIGHTING AT ROW 6.  OPERATIONAL CHECK GOOD.
